Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot

In this Discussion

Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Nausea after RF Ablation

Has anyone else experienced nausea after an RF? I had L2-L5 done yesterday and felt ok, but after I got home, I have felt very nauseous. I have not taken any additional medicine. Could this be from the sedative they gave me? Otherwise, so far the procedure was great!
Ann- 40 years old, degenerative spine L3-S1, arthritis of the spine, stenosis.
advertisement

Comments

  • i get at least nauseous and more after any sedative/ anesthesia, so it may be related to the anesthesia or nerves if you were worried about the procedure before hand.


Sign In or Register to comment.